Tecfidera – 4 months out

On copaxone for 14 years. Tired of shots and about 2x a year had nasty reactions which included 10 fever, shaking for 1/2 hour and pounding heart.

Started tecfidera in October and yipeee no flushing or gastro problems BUT always felt off and lightheaded. Wake up early in morning feeling weird, spacey and anxious so stopped it 4 days ago to see if I could get brain clarity back. Will see how it goes and talk with neuro next week.  On a positive note did get more strength in my weak left hand but not sure it’s worth it to feel so spacey and totally unmotivated.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MultipleSclerosis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

Poll